# SDR UPS06846404

- Difficulty date: February 22, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 729424900011
- Condition: Broken
- Location: Bs 360 L34l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 360 L34L FLOOR SUPPORT CHANNEL BROKEN.  REMOVED, FABRICATED AND INSTALLED SUPPORT CHANNEL IAW SRM 51-1-21 AND DWG 9759429.
